# SDR QXEA0200458

- Difficulty date: February 22, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK IN DOUBLER SKIN BETWEEN RIVETS ABOVE LT MAIN LANDING GEAR STRUT.  REPAIRED IAW HORIZON AIR EA 4-57-578.
